# SDR CA141106004

- Difficulty date: November 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 680CE
- Aircraft time: 2,595 hours
- Engine: Pwc PW306C
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: S3128B0166000G
- Condition: Broken
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN)  AFTER DEPARTING THE CREW SELECTED GEAR UP.  THE NOSE UNLOCKED AND STARTED TO GO UP, THE MAINS DID NOT UNLOCK.  HYD PRESSURE AND VOLUME DEPLETED TO ZERO. THE CREW FOLLOWED THE CHECK LIST AND PROCEEDED TO DO AN EMERGENCY GEAR EXTENSION.  AN UNEVENTFUL LANDING WAS COMPLETED.  UPON INVESTIGATION IT WAS FOUND THE NLG CENTERING HYD LINE HAD BURST ABOUT .5" FROM THE FITTING.  THE LINE INCLUDING 3 OTHERS IN THE SYSTEM WERE REPLACED WITH A NEW LINE.  SYS BLEEDING AND LEAK CHECKS COMPLETED AS REQUIRED.
